# SDR IXXA060013S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT HAND WING SKIN CRACKED AT STATION 143.000. REMOVED FUEL DUCTS.  REMOVED FASTENERS AS NEEDED.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND FASTENERS WET WITH SEALANT FROM STATION XRS 60-300 TO 88.050 BETWEEN CENTER SPAR AND STRINGER NUMBER 10 IAW DC8 MM 28-25-16, DC8 SRM 57-2-1, 51-1-12, 51-1-4, 51-1-5, AND 51-1-8.
